# SDR CALA2024111502864

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 97,253 hours, 11,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR M33401 EMERGENCY POWER SUPPLY BATTERY FOUND MALFUNCTIONED.   REPLACED R3 DO OR M33401 EMERGENCY POWER SUPPLY BATTERY AND C/O TEST OF THE NEW BATTERY PACK THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-80 2 REV 102.
